You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Moduli of Continuity in $R^n$ and $D \subset R^n$
Transactions of the American Mathematical Society
Vol. 282, No. 2 (Apr., 1984), pp. 611-623
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1999256
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The $r$ modulus of continuity for $f \in C(R^n)$ is expressed in terms of $r$ moduli of continuity in $n$ independent directions. Generalizations to other spaces of functions on $R^n$ or $D \subset R^n$ are also given.
Transactions of the American Mathematical Society © 1984 American Mathematical Society